# SDR MASA2011021001896

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER LT VENTRAL FIN IS DENTED IN FWD AND AFT AREAS.  REPAIRED SKIN UNDER LT VENTRAL FIN FWD AND AFT AREAS IAW RO CRJ9-53-0588.
